# SDR UIEA2024031400148

- Difficulty date: March 14, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 85,183 hours, 24,607 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Disc
- Part number: UNKNOWN
- Condition: Missing
- Location: Blowout
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON PREFLIGHT A CHUNK OF THE O2 BLOWOUT DISC WAS DISCOVERED MISSING.  REMOVED AND REPLACED O2 BLOWOUT DISK IAW AMM 20-10-23 AND AIPC 35-11-09-01.
